EconPapers    
Economics at your fingertips  
 

Affine maximizers in domains with selfish valuations

Swaprava Nath and Nath and Arunava Sen
Additional contact information
Swaprava Nath: Indian Statistical Institute, Delhi
Nath and Arunava Sen: Indian Statistical Institute, Delhi

Discussion Papers from Indian Statistical Institute, Delhi

Abstract: We consider the domain of selfish and Lipschitz continuous preferences over a "rich" allocation space and show that onto, strategyproof and allocation non-bossy social choice functions are affine maximizers. Roberts (1979) proves this result for a finite set of alternatives and an unrestricted valuation space. In this paper, we show that in a sub-domain of the unrestricted valuations with the additional assumption of allocation non-bossiness, using the richness of the allocations, the strategyproof social choice functions can be shown to be affine maximizers. We provide an example to show that allocation non-bossiness is indeed critical for this result. This work shows that an affine maximizer result needs certain amount of richness split across valuations and allocations.

Pages: 21 pages
Date: 2014-11
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.isid.ac.in/~epu/wp-content/uploads/2014/12/dp14-12.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:alo:isipdp:14-12

Access Statistics for this paper

More papers in Discussion Papers from Indian Statistical Institute, Delhi Contact information at EDIRC.
Bibliographic data for series maintained by Debasis Mishra ().

 
Page updated 2025-04-03
Handle: RePEc:alo:isipdp:14-12